# SDR AALA202406125984

- Difficulty date: June 11, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N987AN
- Make and model: Boeing 737823
- Aircraft serial: 31069
- Aircraft time: 44,762 hours, 18,893 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Binding
- Location: L1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAIN CABIN DOOR (1L) WOULD NOT OPEN UPON GATE ARRIVAL AFTER MANY ATTEMPTS. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
